# SDR FDEA201009203550

- Difficulty date: September 20, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80981
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 52 BETWEEN STA 765 TO STA 791.75 FOUND NOT IAW BLUEPRINT DWG NDA6214, AFTER REMOVAL OF SKIN TO FACILITATE REPAIR.  DISCREPANT LONGERON 52 BETWEEN STA 765 TO STA 859 PERFORMED SPLICE REPAIR IAW SRM 53-10-00 FIG 1 AND FIG 2, VOL I, REV 96. REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100, REV 111. REPAIR CLASSIFIED AS CATEGORY "B" INITIAL INSP TO BE CARRIED OUT AT 15,000 FLIGHT CYCLES AND REPETITIVE INSP TO BE CARRIED OUT AT EVERY 10,000 FLIGHT CYCLES. REFER TO SNRM N00255 FOR WORK DETAILS.
